# SDR DXTA2023030181500

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N583QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605812
- Aircraft time: 12,573 hours, 9,584 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN DOOR WILL NOT OPEN UNTIL PRE-CATCH IS ACTUATED. *** CORRECTIVE ACTION *** ADJUSTED MED PRECATCH CABLE PER NJA MODEL 560XL TC-SXL-52-141001. ADJUSTED CAM OPENINGS IN DOOR FRAME FOR EASIER OPERATION. WORK PERFORMED AS PER CESSNA 560XL AIRCRAFT MAINTENANCE MANUAL 52·10·00, NO DEFECTS NOTED AT THIS TIME.
